Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2017 (2017), Article ID 4715421, 9 pages
https://doi.org/10.1155/2017/4715421
Research Article

Morphism of -Polar Fuzzy Graph

1Department of Mathematics, Vasireddy Venkatadri Institute of Technology, Nambur 522 508, India
2Department of Mathematics, VFSTR University, Vadlamudi 522 237, India
3Department of CSE, K L University, Vaddeswaram 522502, India
4Department of Mathematics, Tirumala Engineering College, Narasaraopet 522034, India

Correspondence should be addressed to S. Satyanarayana; moc.liamg@1snaytas.s

Received 24 May 2017; Accepted 19 July 2017; Published 23 August 2017

Academic Editor: Zeki Ayag

Copyright © 2017 Ch. Ramprasad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Akram, “Bipolar fuzzy graphs,” Information Sciences, vol. 181, no. 24, pp. 5548–5564, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  2. K. R. Bhutani, “On automorphisms of fuzzy graphs,” Pattern Recognition Letters, vol. 9, no. 3, pp. 159–162, 1989. View at Publisher · View at Google Scholar · View at Scopus
  3. J. Chen, S. Li, S. Ma, and X. Wang, “M-Polar fuzzy sets: an extension of bipolar fuzzy sets,” The Scientific World Journal, vol. 2014, Article ID 416530, 8 pages, 2014. View at Publisher · View at Google Scholar · View at Scopus
  4. G. Ghorai and M. Pal, “A study on m-polar fuzzy planar graphs,” International Journal of Computing Science and Mathematics, vol. 7, no. 3, pp. 283–292, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  5. G. Ghorai and M. Pal, “Faces and dual of m-polar fuzzy planar graphs,” Journal of Intelligent and Fuzzy Systems, vol. 31, no. 3, pp. 2043–2049, 2016. View at Publisher · View at Google Scholar · View at Scopus
  6. G. Ghorai and M. Pal, “Some isomorphic properties of m-polar fuzzy graphs with applications,” Springer Plus, vol. 5, no. 1, article 2104, 2016. View at Publisher · View at Google Scholar · View at Scopus
  7. H. Rashmanlou, S. Samanta, M. Pal, and R. A. Borzooei, “Bipolar fuzzy graphs with categorical properties,” International Journal of Computational Intelligence Systems, vol. 8, no. 5, pp. 808–818, 2015. View at Publisher · View at Google Scholar · View at Scopus
  8. Ch. Ramprasad, P. L. N. Varma, N. Srinivasarao, and S. Satyanarayana, “Regular product m-polar fuzzy graphs and product m-polar fuzzy line graphs,” Ponte, vol. 73, pp. 264–282, 2015. View at Google Scholar
  9. L. A. Zadeh, “Is there a need for fuzzy logic?” Information Sciences, vol. 178, no. 13, pp. 2751–2779, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  10. L. A. Zadeh, “Similarity relations and fuzzy orderings,” Information Sciences, vol. 3, no. 2, pp. 177–200, 1971. View at Publisher · View at Google Scholar · View at Scopus
  11. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, no. 3, pp. 338–353, 1965. View at Publisher · View at Google Scholar · View at Scopus